| Model Number |
1011505-18 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mesenteric artery.A 7x18mm rx herculink elite balloon expandable stent (bes) was advanced into the anatomy with no resistance noted, however, the stent was noted to be dislodged.The dislodged stent was implanted in the vessel wall in the iliac artery, and another same sized herculink bes was deployed to treat the target lesion in the mesenteric artery.There were no reported adverse patient sequela and no clinically significant delay.No additional information was provided.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mesenteric artery.A 7x18mm rx herculink elite balloon expandable stent (bes) was advanced into the anatomy with no resistance noted, however, the stent was noted to be dislodged.The dislodged stent was implanted in the vessel wall in the iliac artery, and another same sized herculink bes was deployed to treat the target lesion in the mesenteric artery.There were no reported adverse patient sequela and no clinically significant delay.Subsequent to filing the initial report, the following additional information was provided.The herculink elite stent was noted to be dislodged in the iliac artery.The dislodged stent was implanted in the vessel wall in the iliac artery using an additional unknown dilatation catheter.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined; however, the reported device embedded in tissue and treatment appear to be related to operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: health effect clinical code 3156 removed and 2687 added.